# SDR CALA2024111802876

- Difficulty date: November 10, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 80,427 hours, 29,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A813147
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E INTERNAL CAVITY LOWER FUSELAGE CORROSION NOTED AT STRINGER WEB S-23L BETWEEN STA 320.00 AND STA 325.38  DOT 223-034. REF. AAR N/R:9916207 REMOVED AND INSTALLED NEW STRINGER WEB AT E&E INTERNAL CAVITY BETWEEN STA320.00 AND STA325.38 S-23L AS PER SRM 5140-02-0G-0 AND DRWG# 141A8131. REF. AAR N/R:9916207 .
